How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Das Your Own Question
Dr.Das
Dr.Das, Doctor
Category: OB GYN
Satisfied Customers: 4573
Experience:  MBBS.DLO.MD
3452947
Type Your OB GYN Question Here...
Dr.Das is online now

My vaginal areas been uncomfortable and irritated for around

Customer Question

Hi!
JA: Hi. How can I help?
Customer: My vaginal areas been uncomfortable and irritated for around a week now
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: There's no abnormal discharge, no odour I think there may have been a cut of some sort which was perhaps causing the issue But I'm not sure whether that explains why the whole area is irritated? It doesn't hurt anymore, but I have noticed over the last 3 days it's seems to get more uncomfortable at night I haven't seen a doctor yet because I figured it would go away in a couple days
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: It's not really a pain, it's just uncomfortable and itchy
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Around a week
Submitted: 22 days ago.
Category: OB GYN
Expert:  Dr.Das replied 22 days ago.

Hello,

Welcome to justanswer.com

Do you have a rash in the vaginal area?

Any itching?

Is the skin reddish?

Customer: replied 22 days ago.
Hello
Customer: replied 22 days ago.
no rash or reddish skin, it varies between slightly itchy to extremely itchy and uncomfortable
Expert:  Dr.Das replied 22 days ago.

It is possible that you have developed a mild contact dermatitis .

Please apply a 1% Hydrocortisone cream twice daily for 3 days.

Also dust Lotrimin powder twice daily.

Take Motrin 200 mg twice daily.

You should see the discomfort clearing up in about 2-3 days.

Customer: replied 22 days ago.
are these available without prescription?
Customer: replied 22 days ago.
if it isn't this issue, can these medicines have an adverse side effect?
Expert:  Dr.Das replied 22 days ago.

Yes, these are available without a prescription.

And no, these are very mild medicines - they have no side effects.

Customer: replied 22 days ago.
additionally, I've tried using coconut oil and that hasn't helped at all
Customer: replied 22 days ago.
if it was dermatitis, would this not help?
Customer: replied 22 days ago.
is lotrimin powder the same as daktarin powder?
Expert:  Dr.Das replied 22 days ago.

Coconut oil would not help with dermatitis.

Yes, Lotrimin powder is the same as Daktarin powder.

Customer: replied 22 days ago.
Alright, thank you!
Expert:  Dr.Das replied 22 days ago.

You are welcome.